MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SECONDARY ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SECONDARY ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11448964
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: a complaint of a set coming with a cut in the tubing was received from the customer.A photo was provided for investigation.In the photo, the tubing is observed to have a clean cut near the roller clamp.The customer complaint was confirmed.A device history record review for model 11448964, lot number 22113092 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on (b)(6) 2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to a physical sample not being received, a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd secondary administration set was damaged causing leakage.The following information was provided by the initial reporter: new iv secondary set had a cut in the tubing.After attaching a brand new secondary iv set to a saline iv line that was connected to patient but not yet running and then beginning to backprime, i discovered a cut in the secondary tubing when the saline began spilling out.

Brand Name
BD SECONDARY ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16500899
Report Number9616066-2023-00356
Device Sequence Number11601447
Product Code FPA
UDI-Device Identifier10885403234743
UDI-Public10885403234743
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/15/2025
Device Catalogue Number11448964
Device Lot Number22113092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Initial Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown